The continuity in q of the Lupaş q-analogues of the Bernstein operators


Gürel Yılmaz Ö., Ostrovska S., Turan M.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.529, no.2, pp.1-15, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 529 Issue: 2
  • Publication Date: 2023
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, INSPEC, MathSciNet, zbMATH
  • Page Numbers: pp.1-15
  • Recep Tayyip Erdoğan University Affiliated: Yes